Previous |  Up |  Next


Title: Some properties od step-punctions connected with extensions of measures (English)
Author: Kharazishvili, Alexander B.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 49
Issue: 2
Year: 2008
Pages: 57-65
Category: math
MSC: 28A05
MSC: 28D05
idZBL: Zbl 1181.28001
idMR: MR2515016
Date available: 2012-10-06T03:23:12Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_049-2008-2_5.pdf 1.684Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo